# SDR COMA0560426

- Difficulty date: August 4, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 17,970 hours, 16,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R386317
- Condition: Worn
- Location: Pax Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5486 - DURING CLIMBOUT OF HSV RECEIVED A CABIN DOOR WARNING CAUTION MESSAGE.  FLIGHT RETURNED TO THE FIELD.  REPLACED THE OUTER CABIN DOOR HANDLE LATCH BASE LOWER ASSEMBLY.
